Jump to content
Acne.org

RJ95axe

Member
  • Total Reviews

    0
  • Content Count

    1
  • Joined

  • Last visited

Community Reputation

0 Neutral

About RJ95axe

  • Rank
    New Member

Profile Information

  • Gender
    Male
  • Location
    hell
  1. hii.. do any of u guyz have a problem with the flakiness cause i've excessive flakiness on my cheeks.... skin is being removed in layers... the new skin that is coming is lighter and smoother but the problem is it is not coming at every place at the same time...i'm an indian and i've a latino complexion... because of this my complexion is dark at some parts and light at some places.... also my complexion on my face is like 5-6 tones darker than it is on my chest.... its very embarrassing with all the fakiness and uneven complexion... sometimes when the skin is peeling... the top most layer makes my skin feel like its made of plastic.. is this happening because i don't apply the moisturizer properly??? as my BP, my cleanser and my moisturizer don't come with pumps so it is very difficult for me to use them accordingly to the amount told at acne.org... currently i'm using benzac-2.5% BP... clean and clear face wash and cetaphil moisturizing lotion... any help would be appreciated...
×